I started Prozac 5 days ago. I have an unbearable itchy rash. Does anyone know if this is a normal side effect that will go away? I didn't take it today but still itchy!
Hi, Emij0322! Approximately 3% of Prozac users will develop a pruritic rash and/or urticaria as a *normal* side effect that goes away over several days to a week.. But you could be allergic and there is also a syndrome, Steven Johnson, which is exceedingly rare but can become very serious.
You should notify your doctor immediately and stop taking the medication until you speak with him/her.
Best wishes to you and good luck. Wildcat
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Feb 2015 • 2 answers
Updated 7 May 2015 • 4 answers
Updated 4 Nov 2015 • 1 answer
Updated 20 Nov 2017 • 2 answers
Updated 8 Nov 2018 • 1 answer